# SDR IPXA10658878

- Difficulty date: February 26, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 37,274 hours, 11,774 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 114T02211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C,  LT WING L/E LES675 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR CLIP FOUND CRACKED,  CRACK .2500" IN LENGTH.  LT WING L/E LES675 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR CLIP, REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 46.
